Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 8 (1994), Fasc. 1

Huseyin Bor, M. Ali Sarigol. On the |N,pn|k Summability Factors of Infinite Series 3
Beatriz Gonzales M., Shyam Kalla, I. H. Dimovski. Convolution Theorem for a Generalized Hermite Transform 13
Mahendra N. Mishra, Josef Steinebach. Asymptotic Laws for a Class of Diffusion Processes 21
T. S. Todorov. On the Factorization of the Staircase Operators 35
B. Mond, J. E.Pecarich. Holder and Minkowski Inequalities in Hilbert Space 45
I. G. Ivanov. Algorithm for Solving Spectral Problem of Complex Matrix in Real Arithmetic 51
A. Fabricant, M. Marinov, Ts. Rangelov. Some Properties of Nonlinear Degenerate Parabolic Equations 59
Brian Fisher, Ekrem Savag, Serpil Pehlivan, Emin Ozgag. Results on the Non-Commutative Neutrix Product of Distributions 75
Bl. Sendov. Modeling of Images 85

Vol. 8 (1994), Fasc. 2-3

N. S. Dimitrova. Optimal Solutions of Linear Tridiagonal Systems of Equations Involving Inexact Right-Hand Side 113
Nevena Pusich. On HB-Parallel Hyperbolic Kaehlerian Spaces 131
Lars Erik Persson. Sharp Upper Bounds for and Some Properties of Generalized Entropies 153
P. E. Parvanov, B. D. Popov. The Limit Case of Bernstein's Operators with Jacobi-weights 165
P. S. Vassilevski, S. I. Petrova, R. D. Lazarov. Preconditioning Elliptic Problems on Grids with Multilevel Local Refinement 179
Dao-Rong Ton. The Free Products of Weak Hamiltonian l-Groups 197
Denka Kutzarova, Bor-Luh Lin. Locally k-Nearly Uniformly Convex Banach Spaces 203
R. K. Saxena, V. S. Kiryakova, O. P. Dave. A Unified Approach to Certain Fractional Integration Operators 211
Svetla Spirova. On a Boundary, Value Problem for an Equation of Mixed Type 221
Mirjana Stojanovic. Exponentially Fitted Petrov-Galerkin Method of Finite Elements 231
N. R. Mohan, S. Ravi. On the Limit Distribution of Maxima of Random Number of Bivariate Random Vectors 239
Brian Fisher, Adem Kilichman. The Non-Commutative Neutrix Product of the Distributions x+-r and x--s 251

Vol. 8 (1994), Fasc. 4

Marin L. Marinov. Global Solutions of Semilinear Wave Equation with Quadratic Nonlinearity 259
SvetIa Spirova. Strong Solvability of a Boundary Value Problem for an Equation of Mixed Type 287
Chrisina P. Draganova. Characterization of the Smoothest Periodic Interpolant 297
Khr. Semerdzhiev. Iteration Methods for Simultaneous Finding All Roots of Generalized Polynomial Equations 311
Milko G. Petkov, Ivan G. Ivanov. Solution of Symmetric and Hermitian J-symmetric Eigenvalue Problem 337
N. Kjurkchiev, A. Andreev. On the R-Order of Convergence of Classes of Iterative Methods 351
Dimitrina Stavrova. Improvements of Cardinal Inequalities for Topological Spaces and k-structures 359
Blagovest P. Damyanov. Isomorphism Properties of Some Sheaves of Generalized Functions on Manifolds 367
P. G. Todorov. New Analytic Solution of the Trinomial Algebraic Equation zn+pz+q=0 by means of the Goursat Hypergeometric Function, I 375